Alert archive / Kentucky / Flash Flood Warnings in 2019
Flash Flood Warning 3, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Feb 23, 2019, 5:34 PM CST for 15 counties in Kentucky. It was in force for 9 hr. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 23, 2019, 5:34 PM CST (23:34 UTC)
- Expired
- Feb 24, 2019, 2:30 AM CST
- In force
- 9 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adair County, KY, Allen County, KY, Barren County, KY, Casey County, KY, Clinton County, KY, Cumberland County, KY, Green County, KY, Hart County, KY, Larue County, KY, Lincoln County, KY, Marion County, KY, Metcalfe County, KY, Monroe County, KY, Russell County, KY, Taylor County, KY
The radar
The Louisville radar (KLVX), 116 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 23, 6:39 PM CST | FLASH FLOOD | 4 Ne Hestand, KY | KY 214 FERRY CLOSED DUE TO FLOODING. |
| Feb 23, 6:55 PM CST | FLASH FLOOD | 6 E Exie, KY | DRIVER REPORTED FAST FLOWING WATER OVER HIGHWAY 61 BETWEEN GREENSBURG AND COLUMBIA AND DECIDED NOT TO DRIVE THROUGH IT. EMERGENCY CREWS EN ROUTE TO CLOSE THE ROADWAY. |
| Feb 23, 7:13 PM CST | FLASH FLOOD | 3 Nw Campbellsville, KY | EMERGENCY SERVICES ARE ENROUTE TO PERFORM A SWIFT WATER RESCUE ON A MOTORISTS STRANDED ON SALEM CHURCH RD. |
| Feb 23, 7:25 PM CST | FLASH FLOOD | Burkesville, KY | 12 ROADS HAD TO BE CLOSED THROUGHOUT THE COUNTY FROM A COMBINATION OF FLASH FLOODING, AREAL FLOODING, AND RIVER FLOODING. |
| Feb 23, 7:35 PM CST | FLASH FLOOD | Russell Springs, KY | SEVERAL ROADS THROUGHOUT THE COUNTY HAD TO BE CLOSED DUE TO HIGH WATER. |
| Feb 23, 7:50 PM CST | FLASH FLOOD | 2 W Albany, KY | DICKEN CHAPEL ROAD CLOSED DUE TO FLOODING. |
| Feb 23, 9:09 PM CST | FLASH FLOOD | 3 Nne Gradyville, KY | ROADS AFFECTED BY FLOODING: RUSSELL CREEK AT MILLTOWN RD IN MILLTOWN, WHITE OAK CHURCH ROAD AT COFFEY HOLE, AND ABRELL ROAD. |
| Feb 23, 9:30 PM CST | FLASH FLOOD | 1 E Edmonton, KY | 5 ROADS THROUGHOUT THE COUNTY HAD TO BE CLOSED DUE TO FLOODING LAST EVENING. SEVERAL MORE HAVE BEEN CLOSED SINCE FRIDAY. |
| Feb 23, 9:30 PM CST | FLASH FLOOD | 3 Ne Windsor, KY | FLOODING ON SLOAN FORK RD NEAR SLOAN FORK. FLOODING ALSO IN YOSEMITE NEAR BREEDEN & WITHERS STORE. A CAR WAS CAUGHT IN FLOOD WATERS. |
| Feb 23, 10:39 PM CST | FLASH FLOOD | 3 Ene Moreland, KY | A WATER RESCUE HAD TO BE PERFORMED ON FROG BRANCH ROAD. |
| Feb 23, 10:40 PM CST | FLASH FLOOD | Buffalo, KY | HALL GADDIE ROAD CLOSED DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this flash flood warning; the first came 65 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -81 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
686
WGUS53 KLMK 232334
FFWLMK
KYC001-003-009-045-053-057-087-099-123-137-155-169-171-207-217-
240530-
/O.NEW.KLMK.FF.W.0003.190223T2334Z-190224T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
634 PM EST SAT FEB 23 2019
The National Weather Service in Louisville has issued a
* Flash Flood Warning for...
Southeastern Larue County in central Kentucky...
Marion County in central Kentucky...
Russell County in south central Kentucky...
Southeastern Hart County in central Kentucky...
Taylor County in central Kentucky...
Casey County in central Kentucky...
Adair County in south central Kentucky...
Lincoln County in central Kentucky...
Clinton County in south central Kentucky...
Green County in central Kentucky...
Monroe County in south central Kentucky...
Southeastern Allen County in south central Kentucky...
Cumberland County in south central Kentucky...
Eastern Barren County in south central Kentucky...
Metcalfe County in south central Kentucky...
* Until 1230 AM EST/1130 PM CST/.
* At 632 PM EST/532 PM CST/, Doppler radar indicated persistent
moderate rainfall, with pockets of heavy rain at times across the
warned area. Due to recent high amounts of rain, much of this
evening's rain will go to runoff. Flash flooding is expected to
begin shortly.
* Some locations that will experience flooding include...
Liberty, Campbellsville, Lebanon, Columbia, Hodgenville,
Tompkinsville, Greensburg, Albany, Jamestown and Edmonton.
Additional rainfall amounts of 1 to 1.5 inches are possible in the
warned area this evening.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3673 8598 3741 8565 3757 8575 3752 8556
3764 8536 3763 8504 3754 8504 3749 8445
3733 8450 3735 8456 3712 8490 3705 8491
3700 8484 3695 8491 3696 8495 3692 8496
3686 8506 3676 8500 3663 8501 3663 8597
$$
SCHOETTMER4 follow-up statements
359
WGUS73 KLMK 240144
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
844 PM EST SAT FEB 23 2019
KYC001-003-009-045-053-057-087-099-123-137-155-169-171-207-217-
240530-
/O.CON.KLMK.FF.W.0003.000000T0000Z-190224T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Larue KY-Marion KY-Russell KY-Hart KY-Taylor KY-Casey KY-Adair KY-
Lincoln KY-Clinton KY-Green KY-Monroe KY-Allen KY-Cumberland KY-
Barren KY-Metcalfe KY-
844 PM EST SAT FEB 23 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM EST/1130
PM CST/ FOR SOUTHEASTERN LARUE...MARION...RUSSELL...SOUTHEASTERN
HART...TAYLOR...CASEY...ADAIR...LINCOLN...CLINTON...GREEN...MONROE...
SOUTHEASTERN ALLEN...CUMBERLAND...EASTERN BARREN AND METCALFE
COUNTIES...
At 813 PM EST/713 PM CST/, local law enforcement reported flash
flooding near Campbellsville, where a swift water rescue operation
was ongoing. In Green County, a driver reported fast flowing water
on Highway 61, where they decided not to drive through it! With
additional persistent rainfall over the next couple of hours, the
threat for flash flooding will continue.
Some locations that will experience flooding include...
Liberty, Campbellsville, Lebanon, Columbia, Hodgenville,
Tompkinsville, Greensburg, Albany, Jamestown and Edmonton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3673 8598 3741 8565 3757 8575 3752 8556
3764 8536 3763 8504 3754 8504 3749 8445
3733 8450 3735 8456 3712 8490 3705 8491
3700 8484 3695 8491 3696 8495 3692 8496
3686 8506 3676 8500 3663 8501 3663 8597
$$
RJS939
WGUS73 KLMK 240523
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
1223 AM EST SUN FEB 24 2019
KYC003-009-053-057-087-099-123-155-169-171-207-240529-
/O.CAN.KLMK.FF.W.0003.000000T0000Z-190224T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clinton KY-Green KY-Larue KY-Marion KY-Russell KY-Monroe KY-Hart KY-
Allen KY-Cumberland KY-Barren KY-Metcalfe KY-
1223 AM EST SUN FEB 24 2019
...THE FLASH FLOOD WARNING FOR CLINTON...GREEN...SOUTHEASTERN
LARUE...MARION...RUSSELL...MONROE...SOUTHEASTERN HART...SOUTHEASTERN
ALLEN...CUMBERLAND...EASTERN BARREN AND METCALFE COUNTIES IS
CANCELLED...
Flash flooding is no longer expected to pose a threat. Please
continue to heed any remaining road closures.
An areal flood warning remains in effect for Marion, Green, and
Taylor Counties.
LAT...LON 3694 8545 3695 8544 3711 8553 3717 8538
3720 8535 3746 8557 3744 8528 3742 8527
3743 8524 3741 8505 3754 8504 3749 8445
3733 8450 3735 8456 3711 8492 3719 8504
3700 8520 3693 8523
$$
KYC001-045-137-217-240530-
/O.CON.KLMK.FF.W.0003.000000T0000Z-190224T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln KY-Taylor KY-Casey KY-Adair KY-
1223 AM EST SUN FEB 24 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM EST/1130
PM CST/ FOR LINCOLN...TAYLOR...CASEY AND ADAIR COUNTIES...
At 1219 AM EST/1119 PM CST/, Flash flooding is expected to
continue.
Some locations that will experience flooding include...
Liberty, Campbellsville, Columbia, Crab Orchard, Hustonville,
Pickett, Boneyville, Cundiff, Absher and Teddy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3694 8545 3695 8544 3711 8553 3717 8538
3720 8535 3746 8557 3744 8528 3742 8527
3743 8524 3741 8505 3754 8504 3749 8445
3733 8450 3735 8456 3711 8492 3719 8504
3700 8520 3693 8523
$$
KDW782
WGUS53 KLMK 240524
FFWLMK
KYC001-045-137-217-240830-
/O.EXT.KLMK.FF.W.0003.000000T0000Z-190224T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
1224 AM EST SUN FEB 24 2019
The National Weather Service in Louisville has extended the
* Flash Flood Warning for...
Lincoln County in central Kentucky...
Taylor County in central Kentucky...
Casey County in central Kentucky...
Adair County in south central Kentucky...
* Until 330 AM EST/230 AM CST/.
* At 1224 AM EST/1124 PM CST/, local law enforcement reported heavy
rain across the warned area. Flash flooding is already occurring.
* Some locations that will experience flooding include...
Liberty, Campbellsville, Columbia, Crab Orchard, Hustonville,
Pickett, Boneyville, Cundiff, Absher and Teddy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3694 8545 3695 8544 3711 8553 3717 8538
3720 8535 3746 8557 3744 8528 3742 8527
3743 8524 3741 8505 3754 8504 3749 8445
3733 8450 3735 8456 3711 8492 3719 8504
3700 8520 3693 8523
$$
KDW387
WGUS73 KLMK 240833
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
333 AM EST SUN FEB 24 2019
KYC001-045-137-217-240842-
/O.EXP.KLMK.FF.W.0003.000000T0000Z-190224T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln KY-Taylor KY-Casey KY-Adair KY-
333 AM EST SUN FEB 24 2019
...THE FLASH FLOOD WARNING FOR LINCOLN...TAYLOR...CASEY AND ADAIR
COUNTIES HAS EXPIRED...
The heavy rain has ended. Flood waters are receding. Flooding is no
longer expected to pose a severe threat. Please continue to heed any
remaining road closures.
Some of this warned area will continue as a flood advisory due to
minor ongoing flooding issues.
LAT...LON 3694 8545 3695 8544 3711 8553 3717 8538
3720 8535 3746 8557 3744 8528 3742 8527
3743 8524 3741 8505 3754 8504 3749 8445
3733 8450 3735 8456 3711 8492 3719 8504
3700 8520 3693 8523
$$
KDWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Feb 23, 2:11 PM CST, 3 hours 23 minutes earlier.
Area forecast discussion, Feb 23, 2:11 PM CST, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
311 PM EST Sat Feb 23 2019
.Short Term...(This evening through Sunday)
Issued at 305 PM EST Sat Feb 23 2019
...Flash Flooding and Severe Storm Risk through Late Evening...
...Windy Sunday...
A complex of showers and storms over western KY and central and
western portions of TN will continue to spread northeast over
central KY/southern Indiana late this afternoon. Soundings indicate
an elevated environment ahead of this complex due to the presence of
a strong LLJ. Because of this, not expecting any immediate severe
risk through early evening. However, an isolated t-storm may
produce small hail ahead of the main storm complex. The main threat
with this afternoon/early evening round of convection will be heavy
rain and flooding. With excellent upper/lower jet support and
higher precipitable water values entering the region, expect
efficient rain producers and moderate to heavy rainfall rates
especially in t-storms. While the Flash Flood Watch still looks to
be in good shape highlighting the area at most risk, south central
KY is especially a concern as they received up to an 1" of rain
already this morning.
The next round of showers/storms will come mid to late evening
primarily between 0-6Z tonight. We'll enter a more sfc based
environment after the first storm complex moves northeast through
portions of the region. A line or broken line of showers/storms is
expected to develop just ahead of the cold front and push through
mid to late evening. High-res models still show a thin line of
SBCAPE mainly crossing south central KY later this evening. Also,
favorable wind fields will support rotating cellular structures.
southern KY will be the focus for strong to severe storms containing
damaging winds and potentially an isolated tornado. In addition,
the flash flood threat will continue area wide. All of the
showers/storms should exit the region by around midnight.
Behind the cold front, winds will shift to the west-southwest and
become very gusty in a tight pressure gradient on the back side of
the low pressure system. Wind gusts in excess of 35 mph will be
likely late tonight through Sunday area-wide. Wind gusts of 40-45
mph will be most likely over southern Indiana and portions of north
central KY so a Wind Advisory will be issued for that area.
Temperatures will fall into the 40s tonight behind the cold front
and top out in the mid 40s to lower 50s for Sunday highs.
&&
.Long Term...(Sunday night through Saturday)
Issued at 315 PM EST Sat Feb 23 2019
Sunday Night - Wednesday...
Expansive surface high pressure will center of the northern Plains
and then into the Great Lakes region during the early to mid week
time frame. Meanwhile, dry and zonal flow will dominate the upper
pattern into mid week. The combination of these two features will
keep us dry at least through the first part of Wednesday. High
temperatures should run mostly in the mid and upper 40s for highs
across southern IN and central KY. Southern KY will likely reach the
low 50s each day. Lows are expected to be in the 20s Sunday/Monday
night, and then warm to the low and mid 30s for Tuesday night. These
temperatures are at or just below normal for this time of year.
Wednesday Night - Saturday...
Zonal flow is expected to persist over the area through the late
week and into the weekend time frame. However, there will be several
weak disturbances passing through the upper flow that could bring
some precipitation chances. See no reason to change this statement
from the previous forecast...
Low-confidence forecast for the late week and early weekend time
frame as the models diverge. Zonal pattern makes it difficult to
time the weak ripples crossing the area, so for now will go with a
fairly broad-brush 20-30 POP for the latter half of the week.
Whenever precip does fall, it will be scattered and light. Temp
forecast is near normal, which could result in precip type
questions. However it's worth noting that the colder Euro solution
is also a dry solution, while the GFS has warmer temps to go with
its precip chances. In light of that, the chances for wintry weather
are actually quite low.
&&
.Aviation...(18Z TAF Issuance)
Updated at 1245 PM EST Sat Feb 23 2019
An active TAF period is in store as a low pressure system passing
through the upper Midwest brings showers and storms through the
region as well as strong winds. Showers with embedded t-storms are
likely at the TAF sites this afternoon. The chance for t-storms
increases this evening with some of those producing locally strong
winds. Have included tempos in the TAF sites highlighting a period
of moderate rains reducing flight conditions to IFR this
afternoon/early evening and then a period of stronger storms/wind
gusts between 23-6Z across the region. Showers and storms should
cease after the cold front passes through between 5-9Z with flight
conditions returning to VFR or high end MVFR. MVFR conditions will
return tomorrow mid morning through afternoon.
A strong low level jet will accompany this weather system beginning
around 0-1Z and continuing through the overnight period. Winds from
the SW of 40-45 kts are likely at 2 kft AGL. While early evening
sfc winds will be more subdued outside of convection (winds out of
the south gusting to 25 kts), after 6Z we will see an increase in
sfc winds (winds out of the SW with gusts 25-30 kts) and the latter
half of the overnight period may not truly contain LLWS as winds
aloft mix down more efficiently and persistently. All LLWS is gone
by sunrise or just before with gusty sfc winds (winds out of the WSW
with gusts 30-35 kts) continuing throughout the day tomorrow under a
tight sfc pressure gradient.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Wind Advisory from 4 AM EST /3 AM CST/ to 7 PM EST /6 PM CST/
Sunday for INZ076>079-083-084-089>092.
KY...Wind Advisory from 4 AM EST /3 AM CST/ to 7 PM EST /6 PM CST/
Sunday for KYZ023>043-045>049-053>057-066-067.
Flash Flood Watch until 1 AM EST /midnight CST/ Sunday for
KYZ023>031-033>043-045>049-053>057-061>067-070>078-081-082.
&&
Short Term...AMS
Long Term...BJS
Aviation...AMSHazardous weather outlook, Feb 23, 2:37 PM CST, 2 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 337 PM EST Sat Feb 23 2019 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-242045- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin- Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson- Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue- Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor- Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe- Adair-Russell-Cumberland-Clinton- 337 PM EST Sat Feb 23 2019 /237 PM CST Sat Feb 23 2019/ ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EST SUNDAY FOR CENTRAL KENTUCKY... ...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST SUNDAY FOR SOUTHERN INDIANA AND PORTIONS OF NORTH CENTRAL KENTUCKY... This Hazardous Weather Outlook is for portions of south central Indiana and central Kentucky. .DAY ONE...This Afternoon and Tonight. Area rivers will remain high from recent rainfall. See our webpage for the most recent updates to river flood advisories and flood warnings. Heavy rain is likely this afternoon and evening, with 1 to 2 inches of additional rainfall possible. Areal and renewed small stream flooding is likely where the heaviest rain falls, with localized flash flooding possible. Strong to severe thunderstorms are possible this evening as a strong cold front moves through the area. The strongest cells will be capable of producing damaging wind gusts and an isolated tornado, mainly across south central Kentucky. Briefly torrential rainfall could result in additional flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Strong and gusty west winds are expected late tonight through Sunday behind the cold front. Gusts to around 45 mph are likely, mainly across southern Indiana and north central Kentucky. .SPOTTER INFORMATION STATEMENT... Spotters will be needed through tonight to report heavy rain, flooding, and any strong winds or wind damage. AMS
In the hours before
Local storm report, Feb 23, 4:33 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
533 PM EST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM FLASH FLOOD HARTFORD 37.45N 86.89W
02/23/2019 OHIO KY 911 CALL CENTER
REPORTED FLOODED ROADS: W WASHINGTON STREET,
SR 69, AND GOSHEN RD.
&&
RJSLocal storm report, Feb 23, 5:16 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
616 PM EST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM FLASH FLOOD RUSSELLVILLE 36.85N 86.89W
02/23/2019 LOGAN KY 911 CALL CENTER
LOGAN COUNTY DISPATCH REPORTED THAT SEVERAL
ROADS ACROSS THE COUNTY ARE BEING CLOSED BY
BOTH CITY AND COUNTY PERSONNEL.
&&
BJSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 7:01 AM CST | River Flood Warning | LMK | Jefferson, Oldham | 7 days |
| Feb 23, 7:01 AM CST | River Flood Warning | LMK | Breckinridge, Hancock | 8 days |
| Feb 23, 12:15 PM CST | Areal Flood Advisory | LMK | Adair, Allen, Barren, Butler, Casey, Clinton and 11 more | 3 hr |
| Feb 23, 2:20 PM CST | Wind Advisory | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 29 hr |
| Feb 23, 3:41 PM CST | Areal Flood Advisory | LMK | Breckinridge, Butler, Edmonson, Grayson, Hancock, Logan and 3 more | 3 hr |
| Feb 23, 4:05 PM CST | Flash Flood Warning | LMK | Breckinridge, Butler, Edmonson, Grayson, Hancock, Logan and 3 more | 9 hr |
| Feb 23, 4:53 PM CST | Areal Flood Advisory | LMK | Barren, Breckinridge, Bullitt, Edmonson, Grayson, Green and 8 more | 6 hr |
| Feb 23, 4:59 PM CST | Areal Flood Advisory | LMK | Adair, Allen, Barren, Casey, Clinton, Cumberland and 9 more | 6 hr |
| Feb 23, 5:13 PM CST | Flash Flood Warning | LMK | Allen, Barren, Butler, Edmonson, Grayson, Hardin and 4 more | 9 hr |
Nearby
Flash Flood Warnings in Kentucky, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.